Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 178, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 25, 2015, 11:21 PM CDT for 4 counties in Kansas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 11:21 PM CDT (04:21 UTC)
- Expired
- Jun 26, 2015, 12:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Logan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 29 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 11:25 PM CDT | TSTM WND GST 58 | Goodland, KS | AT NWS GOODLAND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 9:49 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 878 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 2352 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
827
WUUS53 KGLD 260421
SVRGLD
KSC109-181-193-199-260500-
/O.NEW.KGLD.SV.W.0178.150626T0421Z-150626T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1021 PM MDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
SOUTHWESTERN THOMAS COUNTY IN NORTHWESTERN KANSAS...
NORTHERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
NORTHEASTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 1100 PM MDT/MIDNIGHT CDT/
* AT 1018 PM MDT /1118 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 4 MILES EAST OF RULETON TO 4 MILES
NORTHWEST OF BREWSTER...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 1018 PM MDT...A 56 MPH WIND
GUST WAS REPORTED AT GOODLAND.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GOODLAND...BREWSTER...EDSON AND WINONA.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 11 AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3892 10168 3901 10093 3949 10142 3941 10188
TIME...MOT...LOC 0418Z 331DEG 35KT 3933 10180 3943 10141
HAIL...<.75IN
WIND...60MPH
$$
HUSTED2 follow-up statements
574
WWUS53 KGLD 260428
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1028 PM MDT THU JUN 25 2015
KSC109-181-193-199-260500-
/O.CON.KGLD.SV.W.0178.000000T0000Z-150626T0500Z/
SHERMAN KS-THOMAS KS-LOGAN KS-WALLACE KS-
1028 PM MDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM
MDT/MIDNIGHT CDT/ FOR SOUTHEASTERN SHERMAN...SOUTHWESTERN THOMAS...
NORTHERN LOGAN AND NORTHEASTERN WALLACE COUNTIES...
AT 1028 PM MDT /1128 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF GOODLAND TO NEAR
BREWSTER...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 1025 PM MDT...A 58 MPH WIND
GUST WAS REPORTED AT GOODLAND.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOODLAND...BREWSTER...EDSON AND WINONA.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 11 AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3892 10168 3901 10093 3949 10142 3941 10188
TIME...MOT...LOC 0428Z 331DEG 35KT 3928 10177 3938 10138
HAIL...<.75IN
WIND...60MPH
$$
HUSTED256
WWUS53 KGLD 260443
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1043 PM MDT THU JUN 25 2015
KSC109-181-193-199-260500-
/O.CON.KGLD.SV.W.0178.000000T0000Z-150626T0500Z/
SHERMAN KS-THOMAS KS-LOGAN KS-WALLACE KS-
1043 PM MDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM
MDT/MIDNIGHT CDT/ FOR SOUTHEASTERN SHERMAN...SOUTHWESTERN THOMAS...
NORTHERN LOGAN AND NORTHEASTERN WALLACE COUNTIES...
AT 1042 PM MDT /1142 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES NORTH OF WALLACE TO 11 MILES
NORTHWEST OF WINONA...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 1025 PM MDT...A 58 MPH WIND
GUST WAS REPORTED AT GOODLAND.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3901 10093 3892 10168 3923 10174 3928 10128
TIME...MOT...LOC 0442Z 325DEG 38KT 3909 10157 3915 10142
HAIL...<.75IN
WIND...60MPH
$$
HUSTEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:00 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 25, 10:00 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 900 PM MDT THU JUN 25 2015 .UPDATE... ISSUED AT 900 PM MDT THU JUN 25 2015 ...SEVERE THUNDERSTORM WATCH #357 IS IN EFFECT UNTIL 400 AM MDT/500 AM CDT... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE AREA. DO EXPECT SEVERE WX TO DEVELOP AND CONTINUE WITH FOCUS BEING AREA OF STORMS CURRENTLY PUSHING INTO NORTHERN ZONES. HAVE ATTESTED WORDING IN FORECAST TO ACCT FOR WATCH...NO OTHER CHANGES AT THIS TIME. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 133 PM MDT THU JUN 25 2015 RAP ANALYSIS INDICATED A 500 MB SHORTWAVE TROUGH MOVING ACROSS THE TRI STATE AREA DURING THE EARLY AFTERNOON HOURS...WHICH WAS CAUSING SOME SHOWERS AND THUNDERSTORMS TO DEVELOP FOR SOME AREAS EAST OF HIGHWAY 83. VIS/IR/WV IMAGERY ALL INDICATED MOSTLY CLEAR SKIES ACROSS THE TRI STATE AREA...HOWEVER SOME AREAS OF PARTLY TO MOSTLY CLOUDY SKIES WERE EVIDENT AHEAD OF THE LIFT PROVIDED BY THE UPPER LEVEL SHORTWAVE TROUGH. THE MAIN FORECAST CONCERN FOR TONIGHT WILL BE THE POTENTIAL FOR DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS THE TRI STATE AREA AS AN UPPER AND MID LEVEL SHORTWAVE TROUGH PUSH INTO THE REGION. BASED ON NAM/ARW/NMM MODELS...SCATTERED THUNDERSTORMS WILL DEVELOP IN NEAR WY/CO BORDER AND COMBINE TO FORM AN MCS FEATURE THAT MOVES INTO THE TRI STATE AREA SOMETIME THIS EVENING BETWEEN 6 AND 9 PM MDT. CAPE VALUES DIFFER BETWEEN MODELS...BUT IT SEEMS TO BE A CONSENSUS THAT WIDESPREAD VALUES WILL BE BETWEEN 2000 AND 3000 J/KG AHEAD OF THE THUNDERSTORM COMPLEX...BUT CAPE VALUES WILL DECLINE SLIGHTLY OVERNIGHT. IN COMBINATION WITH DCAPE VALUES BETWEEN 1000 AND 1600 J/KG BASED ON NAM MODEL SOUNDINGS...EXPECTING SEVERE HAIL AND DAMAGING WINDS TO BE THE PRIMARY THREATS TONIGHT IN DEVELOPING THUNDERSTORMS. STORMS WILL CONTINUE INTO THE EARLY MORNING HOURS AND EXITING THE FORECAST AREA AROUND 3 AM MDT. AN UPPER LEVEL RIDGE WILL BUILD INTO THE WESTERN THIRD OF THE CONUS OVERNIGHT...AND AN ASSOCIATED SURFACE HIGH PRESSURE SYSTEM WILL BEGIN TO MOVE INTO THE REGION. SOME LINGERING AREAS OF STRONGER MID AND LOWER LEVEL JET DEPICTED IN FORECAST MODELS MAY HELP KEEP SOME LINGERING SHOWERS AND ISOLATED THUNDERSTORMS BEHIND THE MAIN COMPLEX OVERNIGHT INTO FRIDAY MORNING...SO KEPT SOME POPS IN THE FORECAST. AS THE SURFACE HIGH PRESSURE CENTER MOVES ACROSS THE TRI STATE AREA FRIDAY...PRECIPITATION CHANCES WILL BE LOW AND SKIES WILL BEGIN TO CLEAR. TEMPERATURES TOMORROW WILL BE MUCH LOWER THAN PREVIOUS DAYS IN THE UPPER 70S TO LOWER 80S...WHICH IS BETWEEN 5 AND 10 DEGREES BELOW NORMAL. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 221 PM MDT THU JUN 25 2015 FRIDAY NIGHT-SUNDAY...WITH FRONT WELL SOUTH AND WEST OF CWA AND SUBSIDENCE BUILDING INTO THE CWA CURRENTLY EXPECTED DRY CONDITIONS FRIDAY NIGHT. RIDGE BEGINS TO AMPLIFY SATURDAY THROUGH SUNDAY WITH DRY CONDITIONS PERSISTING OVER OUR CWA. WAA ASSOCIATED WITH BUILDING LEE TROUGH WILL ALLOW SEASONAL TEMPS IN THE UPPER 80S/LOWER 90S TO RETURN OVER THE WEEKEND. MONDAY-THURSDAY...LARGE SCALE PATTERN CONTINUES TO BE DOMINATED BY RIDGE IN THE WEST. EXTENDED GUIDANCE SHOWS LARGER SPREAD IN TIMING OF SHORTWAVE TROUGHS THROUGH NW FLOW DESPITE GENERAL AGREEMENT ON LARGER SCALE PATTERN...WHICH LOWERS CONFIDENCE IN PRECIP CHANCES. CURRENT MODEL CONSENSUS FAVORS 20/30 POPS TUESDAY NIGHT THROUGH THURSDAY...WHEN GFS/ECMWF ARE BOTH SHOWING QUICK MOVING SHORTWAVE TROUGHS ROTATING THROUGH THE PLAINS. DUE TO THE LACK OF CONSISTENCY IN GUIDANCE...I OPTED TO KEEP MENTION IN PLACE...WITH ONLY MINOR ADJUSTMENTS. TENDENCY WILL BE FOR HIGHS TO REMAIN SEASONALLY HOT...THOUGH THERE IS STILL SOME INDICATION OF ABOVE NORMAL TEMPERATURES IN THE UPPER 90S TUESDAY AND WEDNESDAY WHEN FLOW IS SLIGHTLY OUT OF THE WEST AND THERE COULD BE SLIGHTLY STRONGER LEE TROUGHING/WAA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 544 PM MDT THU JUN 25 2015 VFR CONDITIONS AT BOTH TAF SITES THRU 11Z FRIDAY WITH MAINLY BKN050-090 AND 6SM IN -SHRA AT TIMES. VCTS 02Z-05Z. 11Z-19Z WILL HAVE VFR CONDITIONS DROP TO A IFR/MVFR MIX WITH CEILINGS BKN008-015. AFTER 19Z VFR WITH SCT015-090. WINDS ENE 5-15KTS. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JN SHORT TERM...MK LONG TERM...DR AVIATION...JN
Hazardous weather outlook, Jun 25, 10:02 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 902 PM MDT THU JUN 25 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-270315- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 902 PM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE TRI STATE AREA INTO THE OVERNIGHT HOURS. THE MAIN THREATS WITH ANY STORMS ARE DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 25, 10:44 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
944 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND GST ST. FRANCIS 39.77N 101.80W
06/25/2015 M45.00 MPH CHEYENNE KS AWOS
&&
RHUSTEDSpecial weather statement, Jun 25, 10:47 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 947 PM MDT THU JUN 25 2015 KSZ001-013-014-260415- CHEYENNE KS-THOMAS KS-SHERMAN KS- 947 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERMAN...WEST CENTRAL THOMAS AND SOUTHERN CHEYENNE COUNTIES UNTIL 1015 PM MDT/1115 PM CDT/... AT 947 PM MDT /1047 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF ST. FRANCIS...MOVING SOUTHEAST AT 45 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GOODLAND AND WHEELER. THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 12 AND 26. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT/500 AM CDT/ FOR NORTHWESTERN KANSAS. LAT...LON 3942 10120 3926 10182 3968 10194 3977 10168 TIME...MOT...LOC 0347Z 320DEG 40KT 3963 10173 HUSTED
Local storm report, Jun 25, 11:05 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1005 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 11 NNE RULETON 39.49N 101.80W
06/25/2015 M50.00 MPH SHERMAN KS MESONET
&&
RHUSTEDSpecial weather statement, Jun 25, 11:11 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1011 PM MDT THU JUN 25 2015 KSZ013-014-027-028-260445- WALLACE KS-LOGAN KS-THOMAS KS-SHERMAN KS- 1011 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SHERMAN...SOUTHWESTERN THOMAS... NORTHWESTERN LOGAN AND NORTHEASTERN WALLACE COUNTIES UNTIL 1045 PM MDT/1145 PM CDT/... AT 1011 PM MDT /1111 PM CDT/...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF RULETON TO 7 MILES NORTHWEST OF BREWSTER...AND MOVING SOUTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... GOODLAND...BREWSTER...EDSON AND RULETON. THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 8 AND 43. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT/500 AM CDT/ FOR NORTHWESTERN KANSAS. LAT...LON 3905 10177 3911 10103 3953 10138 3939 10194 TIME...MOT...LOC 0411Z 332DEG 35KT 3937 10182 3946 10144 HUSTED
Local storm report, Jun 25, 11:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1020 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST GOODLAND 39.35N 101.71W
06/25/2015 M56 MPH SHERMAN KS NWS EMPLOYEE
AT NWS GOODLAND
&&
JNSpecial weather statement, Jun 25, 11:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1021 PM MDT THU JUN 25 2015
COZ091-260500-
KIT CARSON COUNTY CO-
1021 PM MDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIT CARSON COUNTY UNTIL
1100 PM MDT...
AT 1021 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF COPE...OR 16 MILES NORTH OF SEIBERT...MOVING SOUTHEAST
AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STRATTON...SEIBERT AND VONA.
THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 401 AND
423.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FOR
NORTHEASTERN COLORADO.
LAT...LON 3957 10296 3957 10276 3920 10247 3906 10290
3954 10302
TIME...MOT...LOC 0421Z 329DEG 18KT 3954 10288
HUSTEDThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:07 PM CDT | Special Weather Statement | GLD | Cheyenne | 38 min |
| Jun 25, 10:09 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 39 min |
| Jun 25, 10:47 PM CDT | Special Weather Statement | GLD | Sherman | 28 min |
| Jun 25, 11:11 PM CDT | Special Weather Statement | GLD | Sherman | 34 min |
| Jun 25, 11:58 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 47 min |
| Jun 26, 12:14 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 46 min |
| Jun 26, 12:33 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 42 min |
| Jun 26, 12:43 AM CDT | Tornado Warning | GLD | Gove, Logan | 15 min |
| Jun 26, 12:53 AM CDT | Severe Thunderstorm Warning | GLD | Wichita | 37 min |
| Jun 26, 1:11 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.